# SDR AALA202112210385

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 88,339 hours, 10,940 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Drain Mast
- Condition: Clogged
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF BOTH AFT LAVATORY SINKS OVERFLOWED. WATER NOW BROWN AND SMELLING OF SEWERAGE CONTINUED TO FILL THE SINK. FOUND AFT DRAIN MAST CLOGGED. REMOVED BUILD UP FROM MID AND AFT SINK DRAIN LINES BY AIR PRESSURE AND BIOZIME TREATMENT PER AMM 38-31-00-100-801.
